# SDR DALA2019021100909

- Difficulty date: February 8, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N3730B
- Make and model: Boeing 737832
- Aircraft serial: 30538
- Aircraft time: 54,561 hours, 25,439 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH FOR 24 R FLAP HANDLE AT 1-INDICATIOR SHOWED SPLIT. COMPLIED WITH QRH PROCEDURE FOR ASSYM. CONFIGURED AND LANDED ON 24L. R&R SENSOR PER AMM 27-59. OPS CHECK GOOD.
